# SDR SWIA202164632

- Difficulty date: December 30, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS.280 LOWER BULKHEAD WEB. STRUCTURE HAS A CRACKED AND CORRODED STIFFENER AT RBL38.   (C CHECK RO 02/22/2022)    REMOVED AND REPLACED WITH NEW RH FS.280 LOWER BULKHEAD WEB STIFFENER AT RBL38 REF CRJ700 SRM 51-42-06-001-001-A01 DWG# CC670-34010 REV -K, COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND M-337 SKYWEST FORM.
